# SDR REXA2016011300107

- Difficulty date: January 13, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ATTACHING TO SERVICE DOOR FLOOR SILL ANGLE AT FS 319 IS CORRODED.  R & R CLIP ATTACHING FLOOR SILL ANGLE AT FS 319 IAW SRM 51-42-06, 51-42-12 & 51-42-2.
